# SDR VNAA2013022800019

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 22,143 hours, 22,381 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03233H2695
- Condition: Cracked
- Location: Cockpit
- Part time: 22,143 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CAPTAINS WINDSHIELD CRACKED DURING CRUISE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.   MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND OPERATIONAL CHECKED THE CAPTAINS WINDSHIELD USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
